Buspar causes drowsiness because it is an antianxiety medication that is also a sedative. If you are unable to perform normal tasks throughout your day because it makes you too sleepy, then I would definitely mention it to the doctor; he/she may be able to adjust your dosage. Hope this helps.
yes you should consult your doctor. I too was taking buspar at 30 mgs 3 times a day, before I found out that I was pregnant. It is used to treat anxiety. There are many other medications out there that are used to treat anxiety that possibly wont make you fall asleep. Yes most of them are benzodiazipines such as, ativan, xanax, kolonopin, the list goes on and on. But ask to try another drug.
I pretty much live by the rule that if a med I am on seems to be affecting me contact I contact my Dr. They are paid well, and they are there to help! If you have trouble getting a hold of your Dr. must pharmacists are very knowledgeable and helpful. They are usually more than willing to help when they can.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2009 • 3 answers
Posted 8 Apr 2011 • 2 answers
Posted 28 Mar 2013 • 4 answers
Posted 14 Apr 2013 • 1 answer
Posted 27 Feb 2014 • 3 answers